# SDR ICRR202407050001

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Boeing 737*
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A20419
- Condition: Indication
- Location: Engine Mount Com
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE INDICATION FOUND DURING MAGNETIC PARTICLE CHECK (SOPM 20-20-01)
